# SDR ASAA2021050834773

- Difficulty date: May 8, 2021
- Submitted: May 10, 2021
- Operation: Air carrier
- Aircraft: N459AS
- Make and model: Boeing 737990ER
- Aircraft serial: 36352
- Aircraft time: 26,851 hours, 8,613 cycles
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Fmc
- Condition: Faulted
- Location: Right
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

MOMENTARY (1 MINUTE ) VTK ON FO ND DISPLAY EITH LODD OF LNAV & VNAV AND "MAP" DISPLAYED. PROBLEM SELF CORRECTED IN ONE MINUTE. GROUNDED - YES. FOUND RIGHT FMC FAULT LOGGED AS "PRES POS LAT RATE" ACCOMPLISHED B737-900 FIM 34-61 TASK 824 'ADIRS INPUT PROBLEM' WITH NO CURRENT DISCREPANCIES - FMC BITE OK REF FIM 34-61 TASK 801.
